# SDR 2013FA0000606

- Difficulty date: September 25, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N7938J
- Make and model: Bell 47G-5
- Aircraft serial: 25043
- Engine: Lyc VO435B1A
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 74120252101
- Part serial: MO72332
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: AG
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING LOW LEVEL CROP APPLICATION,  PILOT HEARD A LOUD POP FOLLOWED BY VIBRATION,  LANDED ACFT.  NOTICED A CRACK IN THE UNDERSIDE OF THE GRIP DURING A VISUAL INSPECTION.  CRACK WAS APPROX 70 PERCENT ACROSS THE LOWER EAR AT THE MAIN ROTOR BLADE BOLT HOLE.
